Pregnancy

Posted by Sophia

I had sex and took p2 pills,it made me bleed, after a week I had sex again and I took anpiol and steel but I was scared because my period was already 4days late,so I took p2 pill after 60hrs again,making it twice in one month,now my period still hasn't started, and I'm scared,is it possible I'm pregnant?

Answer
0

Hello Sophia, thank you for reaching out to us. The emergency pill des, in fact, cause spotting or bleeding or spotting sometimes. It can also cause your period to come a few days early or a few days late so you should not worry about that. However, it is not advised to take the pill twice in one cycle. If you feel that this could happen again, see a healthcare proffessional to advise on a safe, long-term method of contraception. Anpiol and Steel is a herbal remedy and so its effectivenes cannot be guaranteed. Furthermore, if you are taking a herbal remedy it would be best to talk to a doctor or pharmacist to understand if there ould be any side effects. Considering the time that has passed, just take a pregnancy test to find out if you are pregnant.